Summer Reading Sale
 
 

Recently Viewed clear list


Original Essays | June 20, 2014

Lauren Owen: IMG The Other Vampire



It's a wild and thundery night. Inside a ramshackle old manor house, a beautiful young girl lies asleep in bed. At the window, a figure watches... Continue »

spacer
Qualifying orders ship free.
$140.25
New Trade Paper
Ships in 1 to 3 days
Add to Wishlist
available for shipping or prepaid pickup only
Available for In-store Pickup
in 7 to 12 days
Qty Store Section
25 Remote Warehouse Economics- General

Advances in Mathematical Economics

by

Advances in Mathematical Economics Cover

 

Synopses & Reviews

Publisher Comments:

Advances in Mathematical Economics is a publication of the Research Center for Mathematical Economics, which was founded in 1997 as an international scientific association that aims to promote research activities in mathematical economics. Our publication was launched to realize our long-term goal of bringing together those mathematicians who are seriously interested in obtaining new challenging stimuli from economic theories and those economists who are seeking effective mathematical tools for their research. The scope of Advances in Mathematical Economics includes, but is not limited to, the following fields: - economic theories in various fields based on rigorous mathematical reasoning; - mathematical methods (e.g., analysis, algebra, geometry, probability) motivated by economic theories; - mathematical results of potential relevance to economic theory; - historical study of mathematical economics. Authors are asked to develop their original results as fully as possible and also to give a clear-cut expository overview of the problem under discussion. Consequently, we will also invite articles which might be considered too long for publication in journals.

Table of Contents

Unemployment and Income Distribution in the Medium-run Growth Model Hideyuki Adachi Convergences in  Dual Space with Applications to Fatou Lemma Charles Castaing, Mohammed Saadoune Variational Analysis and Mathematical Economics 1.Subdifferential Calculus and the Second Theorem of Welfare Economics Alexander Ioffe Smooth Feasible Solutions to a Dual Monge-Kantorovich Problem with Applications to Best Approximation and Utility Theory in Mathematical Economics Vladimir Levin Optimal Growth Rate in Random Trade Time Koichi Matsumoto Some Properties of Distortion Risk Measures Hideatsu Tsukahara Subject Index Instructions for Authors

Product Details

ISBN:
9784431998655
Author:
Kusuoka, Shigeo
Publisher:
Springer
Author:
Maruyama, Toru
Location:
Tokyo
Subject:
Economics - General
Subject:
Economics - Theory
Subject:
Economic theory
Subject:
Economy
Subject:
biting lemma
Subject:
conditional expectation
Subject:
Distortion
Subject:
fatou lemma
Subject:
komlos convergence
Subject:
Liquidity
Subject:
optimal growth rate
Subject:
optimal strategy
Subject:
risk measure
Subject:
sequential weak upper limit
Subject:
stochastic order
Subject:
tightness
Subject:
Economics
Subject:
Language, literature and biography
Subject:
mathematics and statistics
Copyright:
Edition Description:
Softcover reprint of hardcover 1st ed. 2009
Series:
Advances in Mathematical Economics
Series Volume:
12
Publication Date:
20101215
Binding:
TRADE PAPER
Language:
English
Pages:
175
Dimensions:
235 x 155 mm 276 gr

Related Subjects

Business » Accounting and Finance
History and Social Science » Economics » General
History and Social Science » Politics » Leftist Studies
Religion » Comparative Religion » General
Science and Mathematics » Mathematics » Modeling

Advances in Mathematical Economics New Trade Paper
0 stars - 0 reviews
$140.25 In Stock
Product details 175 pages Springer - English 9784431998655 Reviews:
spacer
spacer
  • back to top
Follow us on...




Powell's City of Books is an independent bookstore in Portland, Oregon, that fills a whole city block with more than a million new, used, and out of print books. Shop those shelves — plus literally millions more books, DVDs, and gifts — here at Powells.com.